MAUDE Adverse Event Report: KI MOBILITY CATALYST; CATALYST 5VX

KI MOBILITY CATALYST; CATALYST 5VX
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The wheelchair components were not returned yet so we could determine if the components were defective.This is the initial report and we will update when the parts are returned and evaluated to determine if the component was defective or if it is a maintenance issue.
 
Event or Problem Description
Wheel lock disegnaged during patient transfer from chair to bed because some of the bolts/hardware worked it's way out.Brake bolt worked it's way out while husband was trying to move user from chair to bed.Husband seated user in chair to get a better hold of wheel lock.Then wheel lock disengaged, and chair rolled away.
 
Additional Manufacturer Narrative
The part was returned and reviewed.The part appeared adulterated.No defect found.The user manual dcn0251 rev 7 states to inspect wheel lock for engagement and for adjustments weekly.The user manual also states check all fasteners are tight on a monthly basis.
 
Event or Problem Description

Brand Name
CATALYST
Common Device Name
CATALYST 5VX
Manufacturer (Section D)
KI MOBILITY
5201 woodward drive
stevens point WI 54494
Manufacturer Contact
kathy wirtz
5201 woodward drive
stevens point, WI 54481
MDR Report Key20988767
Report Number3005905321-2024-00009
Device Sequence Number7846128
Product Code IOR
UDI-Device Identifier00850013379033
UDI-Public(01)00850013379033(11)2024-10-24
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale